Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

On high BP medicine. Blurred vision in left eye. Caused by tablets?

Hi I have been on Perindopril for High Blood Pressure .since last July, previously on Pendrex tablets. I have noticed recently that , my vision in the left eye is very blurred . I had my eyes tested last september and new glasses were prescibed. but my vision is becoming more blurred, So went back to optician again, eyes have not altered since last eye test , Could this blurring be associated to the Perindopril tablets, also I seem to have developed a cough since taking them.
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
ACE inhibitors(like Perindopril) do cause cough. If it is severe you need to inform your physician.
There could be various reasons of your blurring of vision. Where examined comprehensively from cornea to retina. It could be early cataract. Your retina needs to be checked. You never know you haave hypertensive retinal changes( bleeding, swelling of retina). Please have your retina checked. Rarely Perindopril tablets caause swelling of retinal called as Central serous chorioretinopathy.
Answered: Wed, 10 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor